Alert archive / Alabama / River Flood Warnings in 2016
River Flood Warning 33, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Mar 31, 2016, 11:07 PM CDT for Montgomery County, Alabama. It took effect at Apr 2, 2016, 6:17 PM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 11:07 PM CDT (04:07 UTC)
- In effect from
- Apr 2, 2016, 6:17 PM CDT
- Expired
- Apr 3, 2016, 8:17 PM CDT
- In force
- 26 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 56 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Catoma Creek near Montgomery (CATA1). The gauge peaked at 12.70 ft at Apr 3, 2016, 12:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
882
WGUS44 KBMX 010407
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1107 PM CDT THU MAR 31 2016
...The National Weather Service in BIRMINGHAM AL has issued a Flood
Warning for the following rivers in Alabama...
Catoma Creek Near U.S. 331 Highway Bridge Affecting Montgomery
County.
.Heavy rainfall over the past 12 hours is producing water rises on
the Catoma Creek and a flood warning is now in effect for the Catoma
Creek near U.S. 331.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC101-011607-
/O.NEW.KBMX.FL.W.0033.160402T2317Z-160404T0117Z/
/CATA1.1.ER.160402T2317Z.160403T0600Z.160403T1317Z.NO/
1107 PM CDT THU MAR 31 2016
The National Weather Service in BIRMINGHAM AL has issued a
* Flood Warning for
the Catoma Creek Near U.S. 331 Highway Bridge.
* from Saturday evening to Sunday evening...or until the warning is
cancelled.
* At 10:00 PM Thursday The stage Was 2.7 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Saturday evening and continue
to rise to near 20.5 feet by early Sunday morning. The river will
fall below flood stage by Sunday morning.
* Impact...At 20 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$1 follow-up statement
753
WGUS84 KBMX 020214
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
914 PM CDT FRI APR 1 2016
...The flood warning is cancelled for the Catoma Creek Near U.S. 331
Highway Bridge...
.Heavy rainfall over the past 24 hours has produced water
risedrainages on the Catoma Creek near U.S. 331 Highway
Bridge, however... water levels are expected to remain below flood
stage and the flood warning is now cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This is the last statement for the Catoma Creek near U.S. 331
Highway Bridge for this event.
&&
ALC101-020244-
/O.CAN.KBMX.FL.W.0033.000000T0000Z-160404T0117Z/
/CATA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
914 PM CDT FRI APR 1 2016
The Flood Warning is cancelled for
The Catoma Creek Near U.S. 331 Highway Bridge.
* AT 8:00 PM Friday the stage was 8.8 feet.
* Flood stage is 20 feet.
* Forecast...The river will crest below flood stage at 16.2 feet
early Sunday morning.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 31, 10:18 PM CDT, 49 minutes earlier.
Area forecast discussion, Mar 31, 10:18 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1018 PM CDT THU MAR 31 2016 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... OUTSIDE OF A SMALL POSSIBILITY OF A FEW ISOLATED THUNDERSTORMS THAT MAY PRODUCE HAIL... THE SEVERE WEATHER THREAT HAS NEARLY ENDED ACROSS THE WESTERN PORTION OF THE STATE. A LINE OF THUNDERSTORMS WAS MOVING TO THE EAST FROM WESTERN ETOWAH COUNTY SOUTHWEST INTO SHELBY COUNTY SOUTH INTO WESTERN CHILTON COUNTY AND FURTHER SOUTHWEST TO NEAR SELMA. ANOTHER PERSISTENT COMPLEX OF THUNDERSTORMS WAS LOCATED ACROSS NORTHERN MACON COUNTY AND WAS AFFECTING PORTIONS OF SOUTHERN TALLAPOOSA... SOUTHWEST CHAMBERS... AND WESTERN LEE COUNTIES. SURFACE-BASED INSTABILITY HAS BEEN DECREASING IN AREAS AFFECTED BY THE THUNDERSTORM ACTIVITY THIS EVENING WITH THE MOST UNSTABLE AIRMASS REMAINING ACROSS OUR FAR SOUTHEAST COUNTIES. CONDITIONS WILL CONTINUE TO STABILIZE OVERNIGHT ACROSS THE NORTHERN AND CENTRAL PORTIONS OF OUR AREA. MXX VAD WIND PROFILE CONTINUES TO INDICATE SOUTHERLY NEAR SURFACE WINDS AT ABOUT 10 KNOTS WITH SOUTHWEST WINDS ABOVE 3000 FEET... INCREASING FROM 25 KNOTS AT 2000 FEET TO 50 KNOTS AT 13000 FEET. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS ALONG WITH ROTATION AND THE RISK OF ISOLATED TORNADOES WILL CONTINUE ACROSS OUR SOUTHEAST COUNTIES. MANY OF THE STORMS THIS EVENING HAVE PRODUCED HAIL AND THAT WILL REMAIN A THREAT WITH THESE STORMS THROUGH THE NIGHT. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT TO THE WEST OF MONTGOMERY... INCLUDING SELMA. RELATIVELY SLOW STORM MOTIONS ALONG WITH THE PRECIPITABLE WATER VALUE OF 1.34 INCHES RECORDED ON THE 00Z BMX SOUNDING WILL SUPPORT THE POTENTIAL FOR LOCALLY HEAVY DOWNPOURS THAT MAY RESULT IN LOCALIZED PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. 05 && .AVIATION... 00Z TAF DISCUSSION. NEXT ROUND OF SHOWERS AND THUNDERSTORMS POISED TO SWEEP ACROSS CENTRAL ALABAMA DURING THE NEXT 6-8 HOURS....LIKELY AFFECTING MOST (IF NOT ALL) CENTRAL ALABAMA TAF SITES. BEFORE THE RAIN... CEILINGS WERE BOUNCING OVER AND UNDER THE 3000 FT MARK. I THINK THE MAIN ROUND OF STORMS WILL MOVE ACROSS DURING THE 00Z TO 06Z PERIOD...BUT SOME SHOWERS MAY LINGER FOR SEVERAL HOURS AFTER THAT. COMPUTER MODEL OUTPUT STRONGLY SUGGESTS CEILINGS IN THE MVFR CATEGORY (AT BEST) THROUGH THE REMAINDER OF THE NIGHT (EVEN AFTER THE RAIN MOVES OUT). TRIED MY BEST TO TIME THE WIND SHIFT ASSOCIATED WITH COLD FRONT PASSAGE. FRONT MAY ACTUALLY NOT GET TO TOI DURING THIS TAF VALID PERIOD. /61/ && .FIRE WEATHER... MOISTURE VALUES WILL CONTINUE TO INCREASE THIS MORNING AS RAIN AND STORMS MOVE INTO WEST CENTRAL ALABAMA...AND MOVE EASTWARD ACROSS THE AREA THROUGH THE MORNING. GUSTY SOUTH TO SOUTHEASTERLY WINDS ARE EXPECTED TODAY...OUTSIDE OF ANY CONVECTION. ADDITIONAL STORMS ARE EXPECTED LATE THIS AFTERNOON AND OVERNIGHT. A SLOW MOVING FRONT WILL STALL ACROSS THE AREA...AND ADDITIONAL ROUNDS OF MODERATE TO HEAVY RAINFALL AND STORMS ARE POSSIBLE THROUGH FRIDAY EVENING. THE THREAT OF RAIN WILL END ONCE THE FRONT CLEARS THE AREA FRIDAY NIGHT. DRY CONDITIONS RETURN FOR THE WEEKEND. NO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. && .HYDROLOGY... MOST OF THE HEAVIER RAIN SO FAR HAS BEEN IN OUR NORTHWEST COUNTIES(I.E., MARION, LAMAR, WINSTON, FAYETTE AND WALKER) WHERE AMOUNTS SO FAR HAVE AVERAGED ONE TO TWO INCHES...WITH VERY LOCALIZED TOTALS TO THREE INCHES. ELSEWHERE MOST LOCATIONS HAVE RECEIVED AN INCH OR LESS SO FAR. ALTHOUGH USGS GAGES INDICATE STREAM FLOWS NOW AT OR SOMEWHAT ABOVE NORMAL IN THE NORTHWEST COUNTIES...MOST OTHER STREAMS STILL REMAIN NEAR OR BELOW NORMAL LEVELS. THIS SUGGESTS THAT MOST AREA STREAMS CAN STILL HANDLE A FAIR AMOUNT OF RUNOFF FROM THE RAINFALL THAT IS YET TO COME TONIGHT INTO FRIDAY. FLOOD WARNINGS ARE CURRENTLY ISSUED FOR THE TOMBIGBEE RIVER AND FOR SELDEN DAM ON THE LOWER BLACK WARRIOR FOR MINOR FLOODING. BEFORE ALL IS SAID AND DONE COULD STILL SEE A FEW OTHER LOCATIONS REACH MINOR FLOOD STAGE BUT STILL NOT EXPECTING MAJOR FLOOD EVENT TO UNFOLD ON AREA RIVERS. AT THIS TIME MODELS SUGGEST THERE COULD BE ANOTHER ROUND OF HEAVY RAIN (PERHAPS ONE TO TWO INCH AVERAGES) ACROSS SOME OF OUR NORTHERN AREAS TONIGHT. THEN LIKELY TO SEE ANOTHER ROUND OF SIMILAR TOTALS DEVELOP ACROSS THE EXTREME SOUTHERN SECTIONS FRIDAY AFTERNOON AND EVENING. IN GENERAL EXPECT ANOTHER ONE TO THREE INCHES ACROSS CENTRAL ALABAMA BY THE TIME THE RAIN TAPERS OFF BY EARLY SATURDAY...WITH LOCALIZED HIGHER TOTALS POSSIBLE IN AREAS OF TRAINING ECHOES. 41 && .PREV DISCUSSION... /ISSUED 834 PM CDT THU MAR 31 2016/ 00Z KBMX SOUNDING AGREES WITH VAD WIND PROFILES FROM BMX AND MXX THAT LOW LEVEL WIND FIELDS HAVE INTENSIFIED FROM EARLIER THIS AFTERNOON. DIRECTIONAL AND SPEED SHEAR IN THE LOWER LEVELS OF THE ATMOSPHERE ARE FAVORABLE FOR ROTATING STORMS AND POSSIBLE TORNADOES. SURFACE DATA INDICATES TEMPERATURES THROUGHOUT NEARLY ALL OF OUR AREA HAVE CLIMBED INTO THE 70S WITH EXCEPTION FOR ETOWAH... CHEROKEE... AND PORTIONS OF EASTERN BLOUNT AND NORTHERN SAINT CLAIR COUNTIES. DEW POINTS HAVE CONTINUED TO INCREASE WITH READINGS IN THE 60S ACROSS ALL OF OUR COUNTIES. AREA VAD WIND PROFILERS HAVE NOT INDICATED THE PRESENCE OF A LOW LEVEL JET AT THIS TIME... THROUGH WIND FIELDS HAVE STRENGTHENED SINCE THIS AFTERNOON. SUFFICIENT DIRECTIONAL WIND SHEAR EXISTS TO SUPPORT ROTATING THUNDERSTORMS AND TORNADOES. THE DEVELOPMENT OF A LOW LEVEL JET AS INDICATED BY MOST NUMERICAL MODELS WILL ONLY INCREASE THE FAVORABILITY OF THE ENVIRONMENT FOR TORNADO DEVELOPMENT. CLUSTERS OF THUNDERSTORMS ARE BEGINNING TO CONGEAL INTO A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM EASTERN WINSTON COUNTY SOUTH TOWARD JASPER FURTHER SOUTH TO JUST WEST OF TUSCALOOSA AND FURTHER SOUTHWEST TOWARDS DEMOPOLIS. EXPECT THIS LINE TO CONTINUE TO DEVELOP OVER THE NEXT FEW HOURS. A CLUSTER OF STRONG THUNDERSTORMS WEST OF MONTGOMERY WILL LIKELY CONTINUE TO DEVELOP AS IT MOVES EAST NORTHEAST TOWARD MONTGOMERY. POTENTIAL EXISTS FOR ADDITIONAL DEVELOPMENT ALONG AND AHEAD OF THE LINE OF STORMS THROUGH THIS EVENING AS A MOIST... UNSTABLE AIRMASS REMAINS IN PLACE WITH SUFFICIENT WIND SHEAR. A TORNADO WATCH WAS RECENTLY LOCALLY EXTENDED TO INCLUDE ALL OF OUR EASTERN ALABAMA COUNTIES. 05 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 62 74 46 64 39 / 70 20 20 0 0 ANNISTON 65 74 49 64 41 / 90 50 30 0 0 BIRMINGHAM 64 73 49 65 42 / 90 30 20 0 0 TUSCALOOSA 64 74 48 66 42 / 100 30 20 0 0 CALERA 65 73 49 65 43 / 90 50 30 0 0 AUBURN 66 72 52 66 44 / 80 90 40 10 0 MONTGOMERY 69 74 54 70 44 / 90 90 40 0 0 TROY 69 73 55 69 44 / 80 90 60 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Mar 31, 10:43 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1043 PM CDT THU MAR 31 2016 ALZ011>015-017>050-020645- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1043 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THROUGH TONIGHT. SEVERE STORMS ARE POSSIBLE LATE TONIGHT ACROSS SOUTHEASTERN PORTIONS OF CENTRAL ALABAMA. THE THREAT COULD LAST THROUGH 1 AM. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...INCLUDING TORNADOES...HAIL...AND DAMAGING WINDS. HEAVY RAINFALL WILL ACCOMPANY ALL STORMS THROUGH TONIGHT. THIS COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAINFALL OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS...IS LIKELY THROUGH FRIDAY NIGHT. THIS COULD LEAD TO LOCALIZED FLASH FLOODING AND MINOR RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY THROUGH FRIDAY.
In the hours before
Local storm report, Mar 31, 8:37 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ETHELSVILLE 33.41N 88.22W
03/31/2016 PICKENS AL EMERGENCY MNGR
TREES AND POWER LINES DOWN. TIME ESTIMATED.
&&
JHLocal storm report, Mar 31, 8:42 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
842 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND DMG 5 SE LYNN 33.99N 87.49W
03/31/2016 WALKER AL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR NAVOO. TIME ESTIMATED BY
RADAR.
&&
JHLocal storm report, Mar 31, 8:43 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ETHELSVILLE 33.41N 88.22W
03/31/2016 PICKENS AL EMERGENCY MNGR
TREES AND POWER LINES DOWN. TIME ESTIMATED.
0650 PM TSTM WND DMG MILLPORT 33.56N 88.08W
03/31/2016 LAMAR AL LAW ENFORCEMENT
TREES DOWN ACROSS ALABAMA HIGHWAY 96 NEAR MILLPORT.
0650 PM TSTM WND DMG 1 W MILLPORT 33.56N 88.09W
03/31/2016 LAMAR AL LAW ENFORCEMENT
TREE DOWN ON HOME JUST OFF OF ALABAMA HIGHWAY 96 WEST OF
MILLPORT. LOCATION APPROXIMATE.
0658 PM HAIL KENNEDY 33.58N 87.99W
03/31/2016 E0.25 INCH LAMAR AL AMATEUR RADIO
DIME SIZED HAIL REPORTED ON ALABAMA HIGHWAY 96 NEAR
KENNEDY.
0705 PM HAIL KENNEDY 33.58N 87.99W
03/31/2016 M1.25 INCH LAMAR AL AMATEUR RADIO
HALF DOLLAR SIZED HAIL REPORTED NEAR KENNEDY.
0708 PM TSTM WND DMG 4 WSW FAYETTE 33.68N 87.90W
03/31/2016 FAYETTE AL EMERGENCY MNGR
TREES REPORTED DOWN ALONG HIGHWAY 96. LOCATION
APPROXIMATE.
0708 PM TSTM WND DMG 3 SE BLUFF 33.79N 87.87W
03/31/2016 FAYETTE AL EMERGENCY MNGR
DAMAGE TO HOME REPORTED ALONG COUNTY ROAD 51 WITH TREES
AND POWER LINES DOWN.
0708 PM TSTM WND DMG 4 SW ELDRIDGE 33.88N 87.66W
03/31/2016 FAYETTE AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 24 IN FAYETTE COUNTY.
0708 PM TSTM WND DMG 5 SSE GLEN ALLEN 33.85N 87.69W
03/31/2016 FAYETTE AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 52 IN FAYETTE COUNTY.
LOCATION APPROXIMATE.
0728 PM TSTM WND DMG 4 SSE GLEN ALLEN 33.86N 87.71W
03/31/2016 FAYETTE AL LAW ENFORCEMENT
SHERIFF DEPARTMENT REPORTS LARGE TREES DOWN ON COUNTY
ROAD 53. LOCATION APPROXIMATE.
0739 PM TSTM WND DMG ELDRIDGE 33.92N 87.62W
03/31/2016 WALKER AL PUBLIC
TREE DAMAGE REPORTED THROUGH ONLINE PUBLIC STORM REPORT.
0751 PM TSTM WND DMG 5 SE LYNN 33.99N 87.49W
03/31/2016 WALKER AL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR NAVOO. TIME ESTIMATED BY
RADAR.
0839 PM HAIL JASPER 33.85N 87.27W
03/31/2016 M1.00 INCH WALKER AL AMATEUR RADIO
QUARTER SIZED HAIL REPORTED IN JASPER.
&&
JHLocal storm report, Mar 31, 9:08 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ETHELSVILLE 33.41N 88.22W
03/31/2016 PICKENS AL EMERGENCY MNGR
TREES AND POWER LINES DOWN. TIME ESTIMATED.
0650 PM TSTM WND DMG MILLPORT 33.56N 88.08W
03/31/2016 LAMAR AL LAW ENFORCEMENT
TREES DOWN ACROSS ALABAMA HIGHWAY 96 NEAR MILLPORT.
0650 PM TSTM WND DMG 1 W MILLPORT 33.56N 88.09W
03/31/2016 LAMAR AL LAW ENFORCEMENT
TREE DOWN ON HOME JUST OFF OF ALABAMA HIGHWAY 96 WEST OF
MILLPORT. LOCATION APPROXIMATE.
0658 PM HAIL KENNEDY 33.58N 87.99W
03/31/2016 E0.25 INCH LAMAR AL AMATEUR RADIO
DIME SIZED HAIL REPORTED ON ALABAMA HIGHWAY 96 NEAR
KENNEDY.
0705 PM HAIL KENNEDY 33.58N 87.99W
03/31/2016 M1.25 INCH LAMAR AL AMATEUR RADIO
HALF DOLLAR SIZED HAIL REPORTED NEAR KENNEDY.
0708 PM TSTM WND DMG 5 SSE GLEN ALLEN 33.85N 87.69W
03/31/2016 FAYETTE AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 52 IN FAYETTE COUNTY.
LOCATION APPROXIMATE.
0708 PM TSTM WND DMG 3 SE BLUFF 33.79N 87.87W
03/31/2016 FAYETTE AL EMERGENCY MNGR
DAMAGE TO HOME REPORTED ALONG COUNTY ROAD 51 WITH TREES
AND POWER LINES DOWN.
0708 PM TSTM WND DMG 4 SW ELDRIDGE 33.88N 87.66W
03/31/2016 FAYETTE AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 24 IN FAYETTE COUNTY.
0708 PM TSTM WND DMG 4 WSW FAYETTE 33.68N 87.90W
03/31/2016 FAYETTE AL EMERGENCY MNGR
TREES REPORTED DOWN ALONG HIGHWAY 96. LOCATION
APPROXIMATE.
0728 PM TSTM WND DMG 4 SSE GLEN ALLEN 33.86N 87.71W
03/31/2016 FAYETTE AL LAW ENFORCEMENT
SHERIFF DEPARTMENT REPORTS LARGE TREES DOWN ON COUNTY
ROAD 53. LOCATION APPROXIMATE.
0739 PM TSTM WND DMG ELDRIDGE 33.92N 87.62W
03/31/2016 WALKER AL PUBLIC
TREE DAMAGE REPORTED THROUGH ONLINE PUBLIC STORM REPORT.
0751 PM TSTM WND DMG 5 SE LYNN 33.99N 87.49W
03/31/2016 WALKER AL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR NAVOO. TIME ESTIMATED BY
RADAR.
0811 PM TSTM WND DMG 1 NNE BOLEY SPRINGS 33.66N 87.51W
03/31/2016 FAYETTE AL EMERGENCY MNGR
ROOF DAMAGE REPORTED. TIME ESTIMATED BY RADAR.
0839 PM HAIL JASPER 33.85N 87.27W
03/31/2016 M1.00 INCH WALKER AL AMATEUR RADIO
QUARTER SIZED HAIL REPORTED IN JASPER.
0845 PM HAIL MONTGOMERY 32.35N 86.28W
03/31/2016 M0.25 INCH MONTGOMERY AL EMERGENCY MNGR
PEA SIZED HAIL REPORTED.
0845 PM HAIL 5 NW HOLT 33.29N 87.57W
03/31/2016 E0.25 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME SIZED HAIL REPORTED ALONG ALABAMA HIGHWAY 69 SOUTH
OF MITT LARY ROAD. LOCATION APPROXIMATE.
&&
JHLocal storm report, Mar 31, 10:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ETHELSVILLE 33.41N 88.22W
03/31/2016 PICKENS AL EMERGENCY MNGR
TREES AND POWER LINES DOWN. TIME ESTIMATED.
0650 PM TSTM WND DMG 1 W MILLPORT 33.56N 88.09W
03/31/2016 LAMAR AL LAW ENFORCEMENT
TREE DOWN ON HOME JUST OFF OF ALABAMA HIGHWAY 96 WEST OF
MILLPORT. LOCATION APPROXIMATE.
0650 PM TSTM WND DMG MILLPORT 33.56N 88.08W
03/31/2016 LAMAR AL LAW ENFORCEMENT
TREES DOWN ACROSS ALABAMA HIGHWAY 96 NEAR MILLPORT.
0658 PM HAIL KENNEDY 33.58N 87.99W
03/31/2016 E0.25 INCH LAMAR AL AMATEUR RADIO
DIME SIZED HAIL REPORTED ON ALABAMA HIGHWAY 96 NEAR
KENNEDY.
0705 PM HAIL KENNEDY 33.58N 87.99W
03/31/2016 M1.25 INCH LAMAR AL AMATEUR RADIO
HALF DOLLAR SIZED HAIL REPORTED NEAR KENNEDY.
0708 PM TSTM WND DMG 4 SW ELDRIDGE 33.88N 87.66W
03/31/2016 FAYETTE AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 24 IN FAYETTE COUNTY.
0708 PM TSTM WND DMG 3 SE BLUFF 33.79N 87.87W
03/31/2016 FAYETTE AL EMERGENCY MNGR
DAMAGE TO HOME REPORTED ALONG COUNTY ROAD 51 WITH TREES
AND POWER LINES DOWN.
0708 PM TSTM WND DMG 5 SSE GLEN ALLEN 33.85N 87.69W
03/31/2016 FAYETTE AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 52 IN FAYETTE COUNTY.
LOCATION APPROXIMATE.
0708 PM TSTM WND DMG 4 WSW FAYETTE 33.68N 87.90W
03/31/2016 FAYETTE AL EMERGENCY MNGR
TREES REPORTED DOWN ALONG HIGHWAY 96. LOCATION
APPROXIMATE.
0728 PM TSTM WND DMG 4 SSE GLEN ALLEN 33.86N 87.71W
03/31/2016 FAYETTE AL LAW ENFORCEMENT
SHERIFF DEPARTMENT REPORTS LARGE TREES DOWN ON COUNTY
ROAD 53. LOCATION APPROXIMATE.
0739 PM TSTM WND DMG ELDRIDGE 33.92N 87.62W
03/31/2016 WALKER AL PUBLIC
TREE DAMAGE REPORTED THROUGH ONLINE PUBLIC STORM REPORT.
0751 PM TSTM WND DMG 5 SE LYNN 33.99N 87.49W
03/31/2016 WALKER AL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR NAVOO. TIME ESTIMATED BY
RADAR.
0811 PM TSTM WND DMG 1 NNE BOLEY SPRINGS 33.66N 87.51W
03/31/2016 FAYETTE AL EMERGENCY MNGR
ROOF DAMAGE REPORTED. TIME ESTIMATED BY RADAR.
0839 PM HAIL JASPER 33.85N 87.27W
03/31/2016 M1.00 INCH WALKER AL AMATEUR RADIO
QUARTER SIZED HAIL REPORTED IN JASPER.
0845 PM HAIL 5 NW HOLT 33.29N 87.57W
03/31/2016 E0.25 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME SIZED HAIL REPORTED ALONG ALABAMA HIGHWAY 69 SOUTH
OF MITT LARY ROAD. LOCATION APPROXIMATE.
0845 PM HAIL MONTGOMERY 32.35N 86.28W
03/31/2016 M0.25 INCH MONTGOMERY AL EMERGENCY MNGR
PEA SIZED HAIL REPORTED.
0945 PM HEAVY RAIN 3 NW TRAFFORD 33.85N 86.77W
03/31/2016 E0.00 INCH BLOUNT AL BROADCAST MEDIA
WATER COVERING PORTIONS OF ALABAMA HIGHWAY 160 AND AROUND
THE MOUNTAIN WOODS LAKE AREA OF BLOUNT COUNTY DUE TO
HEAVY RAINFALL. TIME ESTIMATED.
0948 PM TSTM WND DMG 2 E KENT 32.62N 85.92W
03/31/2016 ELMORE AL EMERGENCY MNGR
POWER LINES DOWN ALONG LIGHTWOOD ROAD AND POWER OUTAGES
REPORTED IN THE CHANNA CREEK ROAD AREA. TIME ESTIMATED BY
RADAR.
1005 PM HAIL TALLASSEE 32.54N 85.89W
03/31/2016 M0.25 INCH ELMORE AL BROADCAST MEDIA
DIME SIZED HAIL REPORTED IN THE FRIENDSHIP COMMUNITY.
&&
JHLocal storm report, Mar 31, 11:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL OPELIKA 32.65N 85.38W
03/31/2016 M0.75 INCH LEE AL PUBLIC
PENNY SIZED HAIL REPORTED.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:02 PM CDT | Tornado Warning | BMX | Fayette | 43 min |
| Mar 31, 7:22 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 9 min |
| Mar 31, 7:29 PM CDT | Tornado Warning | BMX | Marion, Walker | 46 min |
| Mar 31, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 41 min |
| Mar 31, 7:56 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 49 min |
| Mar 31, 7:59 PM CDT | Tornado Warning | BMX | Fayette, Walker | 46 min |
| Mar 31, 8:05 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 55 min |
| Mar 31, 8:24 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 51 min |
| Mar 31, 9:17 PM CDT | Tornado Warning | BMX | Blount, Jefferson | 32 min |
| Mar 31, 9:30 PM CDT | Areal Flood Advisory | BMX | Autauga, Dallas, Lowndes | 3 hr |
| Mar 31, 10:42 PM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 3 hr |
| Mar 31, 11:17 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 43 min |
| Mar 31, 11:55 PM CDT | Special Weather Statement | BMX | Lee, Macon | 65 min |
| Apr 1, 12:14 AM CDT | Special Weather Statement | BMX | Pickens | 46 min |
| Apr 1, 1:03 AM CDT | Special Weather Statement | BMX | Perry | 42 min |
| Apr 1, 1:53 AM CDT | Special Weather Statement | BMX | Shelby | 37 min |
| Apr 1, 2:33 AM CDT | Special Weather Statement | BMX | Lowndes | 27 min |
| Apr 1, 2:36 AM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 3 hr |
| Apr 1, 3:06 AM CDT | Special Weather Statement | BMX | Jefferson | 39 min |
| Apr 1, 3:29 AM CDT | Special Weather Statement | BMX | Lee, Macon, Tallapoosa | 46 min |
| Apr 1, 4:38 AM CDT | Areal Flood Advisory | BMX | Lee | 3 hr |
| Apr 1, 5:16 AM CDT | River Flood Warning | BMX | Sumter | 45 hr |
| Apr 1, 6:07 AM CDT | Special Weather Statement | BMX | Barbour | 38 min |
| Apr 1, 6:22 AM CDT | Special Weather Statement | BMX | Barbour | 38 min |
| Apr 1, 10:23 AM CDT | Special Weather Statement | BMX | Montgomery | 52 min |
| Apr 1, 10:24 AM CDT | Special Weather Statement | BMX | Lowndes | 51 min |
| Apr 1, 10:52 AM CDT | Areal Flood Advisory | BMX | Autauga, Barbour, Bullock, Dallas, Elmore, Lee and 7 more | 113 min |
| Apr 1, 10:57 AM CDT | Special Weather Statement | BMX | Autauga | 48 min |
| Apr 1, 11:03 AM CDT | Special Weather Statement | BMX | Macon | 27 min |
Nearby
River Flood Warnings in Alabama, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.